# SDR WTAA970095

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 804
- Propeller: Rotol R333482F12
- System (JASC): 6114 · Propeller Hub Section
- Part: Seal
- Part number: 7503503AF
- Condition: Failed
- Location: Lt Prop
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: E, F

## Discrepancy

LAX - VISIBLE SMOKE REPORTED FROM LEFT ENG WITH SMOKE ODOR NOTED IN CABIN DURING TAXI OUT FOR TAKEOFF.  CREW DISCHARGED LEFT ENG FIRE BOTTLES AND EVACUATED PASSENGERS.  MX INSPECTED LEFT ENGINE.  NO EVIDENCE OF FIRE DETECTED.  FOUND DAMAGED PROP DOME SEAL TO BE CAUSE OF SMOKE ODOR.  REPLACD PROP DOME SEAL.  REPLACED FIRE BOTTLES.  NO EVIDENCE OF SMOKE OR SMOKE ODOR REPORTED DURING ENGINE GROUND CHECK.  AIRCRAFT RETURNED TO SERVICE.  (M)
